International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2005 / Article

Open Access

Volume 2005 |Article ID 328524 | https://doi.org/10.1155/IJMMS.2005.1135

B. M. Singh, J. Rokne, R. S. Dhaliwal, "Dual series equations involving generalized Laguerre polynomials", International Journal of Mathematics and Mathematical Sciences, vol. 2005, Article ID 328524, 5 pages, 2005. https://doi.org/10.1155/IJMMS.2005.1135

Dual series equations involving generalized Laguerre polynomials

Received01 Apr 2005

Abstract

An exact solution is obtained for the dual series equations involving generalized Laguerre polynomials.

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views69
Downloads459
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.